JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 94
Inequalities Involving Bessel Functions of the First Kind

    Authors: Edward Neuman,  
    Keywords: Bessel functions of the first kind, Inequalities, Gegenbauer polynomials.  
    Date Received: 25/09/04  
    Date Accepted: 13/10/04  
    Subject Codes:

33C10, 26D20.

    Editors: Alexandru Lupas (1942-2007),  

An inequality involving a function $ f_alpha(x) = Gamma(alpha+1)(2/x)^alpha J_alpha(x)$ ( $ alpha> -frac{1}{2})$ is obtained. The lower and upper bounds for this function are also derived.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login